| Model Number |
CL-818 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during open skin suture closure, when on skin, the needle broke.The broken tip of needle fell into the cavity of the patent that was located in skin closure and was retrieved.Surgeon completed skin closure incision without any problem.There was no patient injury.